# SDR AU510001789

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gippld GA8
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980DM
- Condition: Failed
- Location: Fuel Sys
- Part time: 762 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP FAILED. (CASA NR 510001789)
